# SDR YENA2022062900640

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,601 hours, 26,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#38, SJO-FLL. 'OVERHEAD EMERGENCY EXIT LIGHT; REPLACED AFT O/H EMERGENCY LT ASSY PER AMM: 33-51-17, OPS CHECK OK. MX-4 UPDATED. PLACARD REMOVED AND DISPATCH NOTIFIED. E49679 AND MCC NOTIFIED.'
